# SDR GMZ2002F00000

- Difficulty date: April 1, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N1723M
- Make and model: Cessna T337F
- Aircraft serial: 33701323
- Engine: Cont TSIO360*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S123630070
- Condition: Failed
- Location: Nlg Actuator
- Part time: 8 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WILL NOT EXTEND.  NEW HOSES FABRICATED 8 HOURS BEFORE, MALFUNCTIONED.  RETEST HOSE, REMOVED AND CHECKED FOR RESTRICTIONS.  RESTRICTION EVIDENT.  REMOVED ORIFICE AND FILTER AT FIREWALL.  FOUND RUBBER TRAPPED ORIFICE (UPSTREAM) AND RUBBER AND METAL PARTICLES TRAPPED IN FILTER DISC. RUBBER PARTICLES FROM HOSE FABRICATION OR RUBBER PIECES AT HOSE RESTRICTION ON RETRACT HOSE WHICH BROKE LOOSE AND RESTRICTED FLOW AT ORIFICE NOT ALLOWING GEAR TO EXTEND.  MORE CARE IN FABRICATING HOSE AND FLUSHING, AFTER NEW HOSE INSTALLATION.
